Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/866
Title: A Lei dos Cossenos nos Ambientes Geogebra e Papel e Lápis
Authors: NUNES, L. F.
KARRER, M.
Issue Date: 2014
Journal: Jornal Internacional de Estudos em Educação Matemática
ISSN: 2176-5634
Citation: NUNES, L. F.; KARRER, M.. A Lei dos Cossenos nos Ambientes Geogebra e Papel e Lápis. Jornal Internacional de Estudos em Educação Matemática, v. 7, n. 3, p. 73-101, 2014.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/866
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.